X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
algebra (2) 2
k-theory and homology (2) 2
16e40 16e65, 16u80, 16w50, 16w70 (1) 1
16e65 (1) 1
16s36 (1) 1
16u20 (1) 1
16w25 (1) 1
18f25 (1) 1
algebraic geometry (1) 1
algebraic k-theory (1) 1
algebraic topology (1) 1
artin-schelter gorenstein (1) 1
artin-schelter regular (1) 1
artin–schelter gorenstein (1) 1
artin–schelter regular (1) 1
calabi-yau algebra (1) 1
calabi-yau-algebra (1) 1
calabi–yau algebra (1) 1
categories (1) 1
coefficients (1) 1
commutative algebra (1) 1
dimension-3 (1) 1
down-up algebras (1) 1
dualizing complexes (1) 1
enveloping-algebras (1) 1
forms (1) 1
generalized weyl algebra (1) 1
generalized weyl algebras (1) 1
global (1) 1
global dimension (1) 1
gorensteinness (1) 1
graded algebras (1) 1
graded rings (1) 1
grobner bases (1) 1
hochschild cohomology (1) 1
homological determinant (1) 1
homological identity (1) 1
identities (1) 1
krull and goldie dimensions (1) 1
krull dimension (1) 1
mathematics - k-theory and homology (1) 1
mathematics - quantum algebra (1) 1
mathematics - rings and algebras (1) 1
nakayama automorphism (1) 1
noetherian hopf-algebras (1) 1
noetherian regular noncommutative rings (1) 1
pbw extensions (1) 1
polynomial-rings (1) 1
primary 16e65, 18g20, secondary 16e40, 16w50, 16s35, 16s38 (1) 1
primary 16s80 (1) 1
primary 16s80, 16w25, 16s36, 16u20, 18f25 (1) 1
quantum algebras (1) 1
rings (1) 1
rings and algebras (1) 1
secondary 16w50 (1) 1
secondary 16w50, 16e65 (1) 1
serre's theorem (1) 1
skew calabi-yau algebra (1) 1
skew calabi–yau algebra (1) 1
smash products (1) 1
smoothness (1) 1
symplectic geometry (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Algebra, ISSN 0092-7872, 03/2014, Volume 42, Issue 3, pp. 1200 - 1230
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2014, Volume 264, pp. 308 - 354
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2013, Volume 63, Issue 3, pp. 923 - 956
We determine the Hochschild homology and cohomology of the generalized Weyl algebras of rank one which are of 'quantum' type in all but a few exceptional cases. 
Global dimension | Hochschild cohomology | Generalized Weyl algebra | MATHEMATICS | global dimension | generalized Weyl algebra | SMOOTHNESS | Mathematics - K-Theory and Homology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.